Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2016: 0.39

SCImago Journal Rank (SJR) 2016: 0.236
Source Normalized Impact per Paper (SNIP) 2016: 0.627

Mathematical Citation Quotient (MCQ) 2016: 0.14

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 14, Issue 1 (Jan 2008)

Set Differential Equations in Fréchet Spaces

G. N. Galanis
  • Section of Mathematics, Naval Academy of Greece, Xatzikyriakion, Piraeus 185 39, Greece. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ T. G. Bhaskar
  • Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901, USA. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ V. Lakshmikantham
  • Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901, USA. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-06-09 | DOI: https://doi.org/10.1515/JAA.2008.103

Abstract

It is known that a Fréchet space 𝔽 can be realized as a projective limit of a sequence of Banach spaces . The space Kc (𝔽) of all compact, convex subsets of a Fréchet space, 𝔽, is realized as a projective limit of the semilinear metric spaces . Using the notion of Hukuhara derivative for maps with values in Kc (𝔽), we prove the local and global existence theorems for an initial value problem associated with a set differential equation.

Key words and phrases.: Set differential equations; Hukuhara derivative; projective limits; Fréchet spaces

About the article

Received: 2006-07-13

Revised: 2007-09-18

Published Online: 2010-06-09

Published in Print: 2008-06-01


Citation Information: Journal of Applied Analysis, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/JAA.2008.103.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Andrej V. Plotnikov, Tatyana A. Komleva, and Irina V. Molchanyuk
Asian-European Journal of Mathematics, 2017, Page 1850036
[2]
Pradip Debnath, Binayak S Choudhury, and Murchana Neog
Fixed Point Theory and Applications, 2016, Volume 2017, Number 1
[3]
Shihuang Hong and Yingzi Peng
Information Sciences, 2016, Volume 330, Page 157
[4]
C. T. J. Dodson
International Journal of Geometric Methods in Modern Physics, 2014, Volume 11, Number 07, Page 1460017
[5]
Andrej V. Plotnikov and Natalia V. Skripnik
American Journal of Applied Mathematics and Statistics, 2013, Volume 1, Number 3, Page 41
[6]
George N. Galanis
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 10, Page 4732

Comments (0)

Please log in or register to comment.
Log in